# SDR AALA20170819007

- Difficulty date: August 19, 2017
- Submitted: August 23, 2017
- Operation: Air carrier
- Aircraft: N879NN
- Make and model: Boeing 737823
- Aircraft serial: 31133
- Aircraft time: 18,779 hours, 7,563 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Bs 747-767
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE AFT CARGO LT FLOOR TRANSITION PANEL BETWEEN BS 747 AND 767.  REMOVED AND REPLACED THE TRANSITION PANEL IAW SRM 53-00-53-1A, AND SRM 53-00-53-2R-5.
